MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE - POWERLOC MAX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE - POWERLOC MAX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0141915
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
Nurse was preparing to access a port when the power injection infusion set fell apart.The tubing came off at the needle set.The nurse had primed the line with normal saline and was going to access the port.As she picked up the port needle and was about to access the patient, the entire tubing fell into x3 pieces (needle, tubing and clamp).The needle was never inserted into the patient.

Brand Name
PORT ACCESS NEEDLE - POWERLOC MAX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key8174510
Report Number8174510
Device Sequence Number2640521
Product Code FPA
UDI-Device Identifier00801741047428
UDI-Public(01)00801741047428
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/04/2018
Report Date (Section F) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0141915
Device Catalogue Number0141915
Device Lot NumberASCSS0073
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/04/2018